Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 351, Number 11
HTML articles powered by AMS MathViewer

Dimension formula for graded Lie algebras and its applications
Seok-Jin Kang and Myung-Hwan Kim PDF
Trans. Amer. Math. Soc. 351 (1999), 4281-4336
Limit theorems for the convex hull of random points in higher dimensions
Irene Hueter PDF
Trans. Amer. Math. Soc. 351 (1999), 4337-4363
The $\overline {\partial }$ problem on domains with piecewise smooth boundaries with applications
Joachim Michel and Mei-Chi Shaw PDF
Trans. Amer. Math. Soc. 351 (1999), 4365-4380
Arithmetically Buchsbaum divisors on varieties of minimal degree
Uwe Nagel PDF
Trans. Amer. Math. Soc. 351 (1999), 4381-4409
Some interesting nonspherical tempered representations of graded Hecke algebras
C. Kriloff PDF
Trans. Amer. Math. Soc. 351 (1999), 4411-4428
A Littlewood-Richardson rule for factorial Schur functions
Alexander I. Molev and Bruce E. Sagan PDF
Trans. Amer. Math. Soc. 351 (1999), 4429-4443
Class numbers of cyclotomic function fields
Li Guo and Linghsueh Shu PDF
Trans. Amer. Math. Soc. 351 (1999), 4445-4467
On 2-Generator Subgroups of SO(3)
Charles Radin and Lorenzo Sadun PDF
Trans. Amer. Math. Soc. 351 (1999), 4469-4480
Hecke algebras and cohomotopical Mackey functors
Norihiko Minami PDF
Trans. Amer. Math. Soc. 351 (1999), 4481-4513
Densities of idempotent measures and large deviations
Marianne Akian PDF
Trans. Amer. Math. Soc. 351 (1999), 4515-4543
Quadratic differential equations in $\mathbb {Z}_2$-graded algebras
Nora C. Hopkins and Michael K. Kinyon PDF
Trans. Amer. Math. Soc. 351 (1999), 4545-4559
The support of the equilibrium measure in the presence of a monomial external field on $[-1,1]$
S. B. Damelin and A. B. J. Kuijlaars PDF
Trans. Amer. Math. Soc. 351 (1999), 4561-4584
A sharp version of Zhang’s theorem on truncating sequences of gradients
Stefan Müller PDF
Trans. Amer. Math. Soc. 351 (1999), 4585-4597
A classification of Baire-1 functions
P. Kiriakouli PDF
Trans. Amer. Math. Soc. 351 (1999), 4599-4609
An $L^p$ a priori estimate for the Tricomi equation in the upper half space
Jong Uhn Kim PDF
Trans. Amer. Math. Soc. 351 (1999), 4611-4628
Admissibility of Weights on Non-normed $*$-Algebras
S. J. Bhatt, A. Inoue and H. Ogi PDF
Trans. Amer. Math. Soc. 351 (1999), 4629-4656
Quasitriangular $+$ small compact $=$ strongly irreducible
You Qing Ji PDF
Trans. Amer. Math. Soc. 351 (1999), 4657-4673
Decomposition of $B(G)$
Tianxuan Miao PDF
Trans. Amer. Math. Soc. 351 (1999), 4675-4692